10:00
-
11:00

Conference (60 min)

Cabaret Solotech - Fairmont The Queen Elizabeth
INNOVATION NATION
Cabaret Solotech - Fairmont The Queen Elizabeth

David Lee
Chief Creative Officer - Squarespace

Catherine Verdon-Diamond
TV Personality and Radio Host

Two conferences will be presented in this time slot: 1. Canada on the cutting edge of innovation A fireside chat with Minister Pascale St-Onge (Government of Canada), moderated by Michel Leblanc. Conference presented by the Government of Canada. This conference will be presented in French and in English.
2. Why creativity deserves a spot at the grown-ups' table. A fireside chat with David Lee (Squarespace), moderated by Catherine Verdon-Diamond. This conference will be presented in English.
12:00
-
13:00

Conference (60 min)

Cabaret Solotech - Fairmont The Queen Elizabeth
LOCAL TALENT, GLOBAL INFLUENCE
Cabaret Solotech - Fairmont The Queen Elizabeth

Eugénie Lépine-Blondeau
Host and Columnist - Radio-Canada

Yannick Nézet-Séguin
Artistic Director and Principal Conductor - Orchestre Métropolitain

Two conferences will be presented in this time slot: 1. Perfect harmony: How to lead a team like a maestro. A fireside chat with Yannick Nézet-Séguin (Orchestre Métropolitain), moderated by Eugénie Lépine-Blondeau. This conference will be presented in French.
2. Behind the scenes: designing special effects for Hollywood’s biggest productions. Conversation with Jordan Soles (Rodeo FX), moderated by Eugénie Lépine-Blondeau. This conference will be presented in English. This activity allows you to get a POAP!
17:00
-
18:00

Conference (60 min)

Esplanade PVM
ARE YOU AN ENTREPRENEUR AT HEART?
Esplanade PVM

Habi Gerba
President and Spokesperson, Junior Chamber of Commerce of Montreal (JCCM) - President, Gazelles

Marie Pier Germain
Vice President Sales and Marketing - Germain Hôtels

Jean-Luc Mongrain
Journalist and Host

Élise Tastet
Founder and CEO - Tastet

Panel with Habi Gerba (JCCM & Gazelles), Marie Pier Germain (Germain Hotels) and Élise Tastet (Tastet), moderated by Jean-Luc Mongrain. This conference will be presented in French. This activity allows you to get a POAP!
09:00
-
10:00

Conference (60 min)

Forum Québec - Fairmont The Queen Elizabeth
CITIES AS INCUBATORS FOR SOCIAL CHANGE
Forum Québec - Fairmont The Queen Elizabeth

Glenn Castanheira
Executive Director - Montréal Centre-Ville

Michael M. Edwards
President and CEO - Chicago Loop Alliance

Valérie Plante
Mayor of Montreal

Two conferences will be presented in this time slot: 1. Address by Mayor Valérie Plante (City of Montréal). Presented by City of Montréal.
2. Investing in vibrant business districts for social growth. Panel with Glenn Castanheira (Montréal Centre-Ville), Michael Edwards (Chicago Loop Alliance), and Pascal Harvey (Sid Lee Architecture), moderated by Anne-Lovely Etienne.This conference will be presented in English.
10:00
-
11:30

Conference (90 min)

Espace C2 - 21st floor Fairmont The Queen Elizabeth
LEVERAGING BUSINESS TOURISM TO INCREASE QUEBEC'S ECONOMIC PERFORMANCE AND LEADERSHIP ON THE INTERNATIONAL SCENE
Espace C2 - 21st floor Fairmont The Queen Elizabeth
Business tourism is a key sector that generates significant economic benefits. In addition, it contributes to the development of Quebec's regions and its influence abroad. It is therefore imperative to give it a new impetus to maximize its impact for the benefit of our communities. Vincent Giraud, Directeur général Canada, Club Med; Michel Leblanc, Président-directeur général, Chambre de commerce de Montréal métropolitain; Caroline Lepage, Entrepreneure, administratrice de sociétés, conférencière et mentore; Stéphane Martel, Fondateur et président directeur général, Yulism; Caroline Voyer, Directrice générale, Réseau des femmes en environnement et Conseil québécois des événements écoresponsables Session presented by the Government of Quebec. This conference will be presented in French.
10:45
-
12:05

Conference (80 min)

Forum Québec - Fairmont The Queen Elizabeth
THE EVOLUTION OF WORK AND PLAY: HOW OUR NEWFOUND BEHAVIOURS ARE SHAPING THE FUTURE
Forum Québec - Fairmont The Queen Elizabeth

Ronda Carnegie
Chief Innovation Officer - The Female Quotient

Maryjo Charbonnier
Chief Human Resources Officer - Kyndryl

Roger T. Duguay
Global Practice Leader, CEO & Board Services - Boyden

Joey Hanna
Protection Officer / Lawyer - United Nations High Commissioner for Refugees (UNHCR)

Wardah Malik
CEO - BEworks

Solitaire Townsend
Co-Founder and Chief Solutionist - Futerra

Two conferences will be presented in this time slot: 1. Beyond the great resignation: Where are we now? Panel conversation with Ronda Carnegie (The Female Quotient), Maryjo Charbonnier (Kyndryl), moderated by Roger Duguay. Conference presented by Kyndryl.
2. Greening consumption: What the data says about consumer behaviour and sustainability. Conversation with Solitaire Townsend (Futerra) and Wardah Malik (BEworks), moderated by Joey Hanna. Conference presented by kyu. This conference will be presented in English.
12:00
-
13:00

Conference (60 min)

Cabaret Solotech - Fairmont The Queen Elizabeth
INVESTING FOR THE FUTURE: GLOBAL PERSPECTIVES
Cabaret Solotech - Fairmont The Queen Elizabeth

François Crémet
Senior Director, Sustainable Investing - CDPQ

Claude Crépeau
Associate Professor - School of Computer Science, McGill University

Scott Crowder
Vice President - IBM Quantum Adoption

Two conferences will be presented in this time slot: 1. What is quantum computing? Fireside chat with Dr. Scott Crowder (IBM Systems Research), modéré par Claude Crépeau (McGill). Conference presented by IBM.
2. Investing better; investing responsibly. Fireside chat with François Crémet (CDPQ), moderated by Catherine Mercier. Conference presented by CDPQ. This conference will be presented in French.
12:45
-
13:45

Conference (60 min)

Forum Québec - Fairmont The Queen Elizabeth
INTEGRATING NFTS INTO YOUR BUSINESS STRATEGY
Forum Québec - Fairmont The Queen Elizabeth

Avery Akkineni
President - Vayner 3

Shira Lazar
Founder and CEO - What’s Trending

Damien Lefebvre
Executive Vice-President North America - Valtech

Two conferences will be presented in this time slot: 1. In it for the long haul: Building a long-term NFT investment strategy. Fireside chat with Avery Akkineni (Vayner3), moderated by Shira Lazar.
2. How brands can invest in the NFT world to increase proximity to their communities. Panel conversation with Avery Akkineni (Vayner3), Damien Lefebvre (Valtech), Alexy Préfontaine (aeforia), moderated by Shira Lazar. Conference presented by Valtech. This conference will be presented in English. This activity allows you to get a POAP!
13:00
-
14:30

Conference (90 min)

Espace C2 - 21st floor Fairmont The Queen Elizabeth
HIGHLIGHTING QUEBEC PRODUCTS TO BETTER PROMOTE THEM
Espace C2 - 21st floor Fairmont The Queen Elizabeth
Join the discussion to discover strategies to increase the visibility of Quebec products and best practices to promote them. Elfi Morin, Directrice générale, Les Produits du Québec; Stéphane Drouin, Vice-président, Achat québécois et développement économique, Investissement Québec; Alain Dumas, Directeur général, Le Panier Bleu; Véronique Marino, Co-présidente et co-fondatrice, Productions numériques, LaCogency Inc.; Anthony Vendrame, Fondateur, Poches et Fils. Session presented by the Government of Quebec. This conference will be presented in French.
14:30
-
15:30

Conference (60 min)

Forum Québec - Fairmont The Queen Elizabeth
VIDEO KILLED THE RADIO STAR? NOPE. TURNS OUT THEY'RE BOTH ON TOP
Forum Québec - Fairmont The Queen Elizabeth

Archie Bell II
Global Director, Creative studio - Spotify

Ryan Detert
CEO - Influential

Matthew Fantazier
Head of Consumer Growth and Performance Marketing - Body and Baby Care - Johnson & Johnson Consumer Health

Sandie Hawkins
General Manager of North America Global Business Solutions - TikTok

Two conferences will be presented in this time slot: 1. TikTok's influence on brand marketing. Conversation with Sandie Hawkins (TikTok) and Matthew Fantazier (Johnson & Johnson Consumer Health), moderated by Ryan Detert.
2. The age of audio: The triumphant return of a powerful tool for communities. Fireside chat with Archie Bell (Spotify), moderated by Delphine Poux. This conference will be presented in English.
16:15
-
17:30

Conference (75 min)

Forum Québec - Fairmont The Queen Elizabeth
CONVERSATIONS WITH ICONS
Forum Québec - Fairmont The Queen Elizabeth

Varda Étienne
Host, Author and Speaker

Michelle Williams
Singer/Songwriter, Actress, Author and Mental Health Advocate

Fireside chat with Michelle Williams, moderated by Varda Étienne. This conference will be presented in English.
09:00
-
10:00

Conference (60 min)

Forum Québec - Fairmont The Queen Elizabeth
NAVIGATING THE MULTIVERSE AND BEYOND
Forum Québec - Fairmont The Queen Elizabeth

Sébastien Borget
Co-Founder and COO - The Sandbox

Caitlin Krause
CEO, MindWise; Chief Wellness Officer, Tripp - Stanford University

Arielle Pardes
Reporter - The Information

Alexandre Teodoresco
Director of Strategic Development and Innovation - Les 7 Doigts de la main

Leading the way in the metaverse. Panel conversation with Caitlin Krause (MindWise; Stanford University), Sébastien Borget (The Sandbox) and Alexandre Teodoresco (Les 7 Doigts), moderated by Arielle Pardes. This conference will be presented in English. This activity allows you to get a POAP!
11:00
-
12:15

Conference (75 min)

Forum Québec - Fairmont The Queen Elizabeth
INVESTING HERE AND ABROAD
Forum Québec - Fairmont The Queen Elizabeth

Caroline Arnouk
President and Founder - OPA Technologies

Marie-Louise Arsenault
Journalist, Host, Designer and Producer

Annie DeMelt
Journalist and Presenter

Isabelle Hudon
President and Chief Executive Officer - Business Development Bank of Canada (BDC)

Rémi Quirion
Chief Scientist of Quebec, Fonds de recherche du Québec

Daniel Silverman
Vice-President, Foreign Direct Investment - Investissement Québec International

Luc Sirois
Quebec’s Chief Innovation Officer, Conseil de l’innovation du Québec - Executive Director, Quebec Innovation Council

The Quebec ecosystem is a fertile ground for the emergence of cutting-edge industries. Join us to seize Quebec's assets and use them to your advantage! In this block, 2 conferences will be presented: 1. The Quebec advantage: innovate and invest. Panel with Rémi Quirion (Chief Scientist of Quebec, Fonds de recherche du Québec), Luc Sirois (Quebec’s Chief Innovation Officer, Conseil de l’innovation du Québec), Daniel Silverman (Investissement Québec International), and Caroline Arnouk (OPA Technologies), moderated by Annie Demelt. Conference presented by the Government of Quebec. 2. Investing in women's entrepreneurship with renewed ambition. Conversation with Isabelle Hudon (BDC), moderated by Marie-Louise Arsenault. This conference will be presented in French.
13:00
-
14:15

Conference (75 min)

Forum Québec - Fairmont The Queen Elizabeth
FROM EQUITY TO WELL-BEING
Forum Québec - Fairmont The Queen Elizabeth

Valérie-Micaela Bain
Journalist - Radio-Canada

Billie Jean King
Founder - Billie Jean King Leadership Initiative

Rebecca Makonnen
TV and Radio Host

Jay Shetty
Former Monk, Current Podcast Host and Author - Co-Founder, Sama Tea; Chief Purpose Officer, Calm

Two conferences will be presented in this time slot: 1. From sports to social change. Fireside chat with Billie Jean King, moderated by Valérie-Micaela Bain. Conference presented by Tennis Canada in collaboration with National Bank of Canada.
2. Perform like a pro, think like a monk. Fireside chat with Jay Shetty, moderated by Rebecca Makonnen. This conference will be presented in English. This activity allows you to get a POAP!
14:00
-
15:00

Masterclass (60 min)

Cabaret Solotech - Fairmont The Queen Elizabeth
FOCUS ON YOUTH: RETHINKING LABOUR SHORTAGES
Cabaret Solotech - Fairmont The Queen Elizabeth

Guy Cormier
President and CEO - Desjardins Group

The labour shortage: a good thing? Social, political and economic changes to come with youth in leadership positions. Masterclass with Guy Cormier (Desjardins Group), moderated by Vanessa Cherenfant. Presented by Desjardins Group. This masterclass will be presented in French.
16:00
-
17:00

Masterclass (60 min)

Cabaret Solotech - Fairmont The Queen Elizabeth
EMPLOYEE ONBOARDING: A VISION FOR THE FUTURE
Cabaret Solotech - Fairmont The Queen Elizabeth

Simon De Baene
Co-Founder and CEO - GSoft

Magali Legault
Founder of Magali & Co - Catalyst for Change

The crucial role of managers for onboarding employees in new work models. Masterclass with Simon de Baene (GSoft), moderated by Magali Legault. Presented by GSoft. This masterclass will be presented in French.
10:00
-
11:00

Masterclass (60 min)

Cabaret Solotech - Fairmont The Queen Elizabeth
INDIGENOUS BUSINESS STRATEGIES: MOVING BEYOND A DUAL PERSPECTIVE APPROACH
Cabaret Solotech - Fairmont The Queen Elizabeth

Éric Cardinal
President - SEIZE03

Ken Rock
Director of Entrepreneurial Initiatives - First Nations Leadership Academy

How to initiate business partnerships with Indigenous communities and businesses. Masterclass with Ken Rock (First Nations Executive Education), moderated by Éric Cardinal. Presented by First Nations Executive Education. This masterclass will be presented in French.
14:00
-
15:00

Masterclass (60 min)

Cabaret Solotech - Fairmont The Queen Elizabeth
ONLINE REPUTATION MANAGEMENT: HOW TO ADD MORE STARS TO THE MONTREAL SKY
Cabaret Solotech - Fairmont The Queen Elizabeth

Fanny Mooijekind
General Manager - DAC

Learn the dos and don'ts of enhancing a positive reputation for your brand, along with practical tips for managing your online reviews. Masterclass with Fanny Mooijekind (DAC), moderated by Anne-Lovely Étienne. Presented by DAC. This masterclass will be presented in French.
16:00
-
17:00

Masterclass (60 min)

Cabaret Solotech - Fairmont The Queen Elizabeth
GAIN FANS, NOT JUST CUSTOMERS: THE POWER OF STORYTELLING
Cabaret Solotech - Fairmont The Queen Elizabeth

Vienna Blum
Conversation Choreographer and Facilitator

Lezlie Karls
Co-Founder, Co-CEO and Creative Director - Mid-Day Squares

Jake Karls
Co-Founder and Chief Rainmaker - Mid-Day Squares

Nick Saltarelli
Co-Founder and Co-CEO - Mid-Day Squares

#Nofilter: Using authentic storytelling to connect with your audience and add value to your products. Masterclass with Lezlie Karls (Mid-Day Squares), Jake Karls (Mid-Day Squares) and Nick Saltarelli (Mid-Day Squares), moderated by Vienna Blum. This masterclass will be presented in English. This activity allows you to get a POAP!
10:00
-
11:00

Masterclass (60 min)

Cabaret Solotech - Fairmont The Queen Elizabeth
CORPORATE SIGNALING: THE WEAPONIZATION OF VIRTUE
Cabaret Solotech - Fairmont The Queen Elizabeth

Alain Sylvain
Founder and CEO - SYLVAIN

Companies today are abandoning traditional marketing tactics and masquerading as NGOs. But at what cost? Masterclass by Alain Sylvain, presented by kyu. This masterclass will be presented in English.
12:00
-
13:00

Masterclass (60 min)

Cabaret Solotech - Fairmont The Queen Elizabeth
GIVING-BACK MINDSET: ARCHITECTURE FOR WELLNESS AND SUSTAINABILITY
Cabaret Solotech - Fairmont The Queen Elizabeth

Geneviève Borne
Television and Radio Host

Mauricio Padilla
Founder - hinter

Learn how your company's design and architecture can give back to nature and how to integrate a giving-back mindset into your business model to provoke real change. Masterclass by Mauricio Padillia, moderated by Geneviève Borne. This masterclass will be presented in English.
14:30
-
15:30

Masterclass (60 min)

Cabaret Solotech - Fairmont The Queen Elizabeth
SHEER WONDER: FOSTERING WELLNESS IN THE METAVERSE THROUGH MEANINGFUL DESIGN
Cabaret Solotech - Fairmont The Queen Elizabeth

Caitlin Krause
CEO, MindWise; Chief Wellness Officer, Tripp - Stanford University

Arielle Pardes
Reporter - The Information

Learn how we can learn metaverse fluency while simultaneously experiencing the sense of wellbeing and awe that comes from meaningful design. Masterclass by Caitlin Krause, moderated by Arielle Pardes. This masterclass will be presented in English.
16:30
-
17:30

Masterclass (60 min)

Cabaret Solotech - Fairmont The Queen Elizabeth
THE DEMOCRATIZING POWER OF DAOS: HOW NEW TECHNOLOGIES ENABLES FAN-OWNED SPORTS TEAMS
Cabaret Solotech - Fairmont The Queen Elizabeth

Owen Leitch
Executive Producer of Global Brands - Narcity Media Group

Nathan Pillai
Vice President SailGP - Endeavor

Learn how DAOs (Decentralized Autonomous Organizations) work through a case study that focuses on fan-owned sports teams. Masterclass by Nathan Pillai, moderated by Owen Leitch. This masterclass will be presented in English. This activity allows you to get a POAP!
11:00
-
12:15

Workshop (75 min)

BDC Square
SOCIO-ECOLOGICAL EMERGENCY: CAN ADVERTISING SAVE THE WORLD?
BDC Square
Our communications industry is contributing to environmental degradation and social division. It’s up to us to do something about it, so find out how we can make a difference in this workshop, which will also feature an exclusive announcement. Workshop with Valérie Vedrines (Masse Critique), moderated by Julien Galtier (Masse Critique). This workshop will be presented in French. This workshop is fully booked. Use this opportunity to go Braindate about this topic.
13:30
-
14:45

Workshop (75 min)

BDC Square
HYPERCONNECTIVITY: EQUIP YOURSELF TO PRESERVE YOURSELF
BDC Square
This workshop will give you the tools to learn how to recognize the consequences of hyperconnectivity and how to navigate the digital world in a balanced way. Workshop with Garance Fielding Philippe (Le bec), facilitated by Ez Bridgman. This workshop will be presented in French. This workshop is fully booked. Use this opportunity to go Braindate about this topic.
15:30
-
17:30

Workshop (120 min)

BDC Square
IDEATE FOR IMPACT: HOW TO MAKE YOUR BUSINESS AS SUSTAINABLE AS IT IS PROFITABLE
BDC Square
What would you do if you had to make your business as sustainable as it is profitable? This two-hour workshop will challenge participants to collaborate and exchange practical ideas, possible solutions and unexpected approaches. Join us for a combination of networking, ideation and sustainable ambition. Workshop co-hosted by Tanja Dzambazova (IDEO) and Sophie Tarnowska (WeDoSomething), presented by BDC. This workshop will be presented in French and in English. This activity allows you to get a POAP! This workshop is fully booked. Use this opportunity to go Braindate about this topic.
11:00
-
12:15

Workshop (75 min)

BDC Square
THE FUTURE OF WORK: BUILDING LEARNING-DRIVEN CULTURES THAT UNLOCK HUMAN GREATNESS
BDC Square
Learn how to create employee experiences that empower individuals to tap into their full potential by leveraging peer learning. This experiential workshop will give you the tools to drive learning, innovation and wellness at work. Workshop with Gabriel Couture (Braindate), moderated by Ez Bridgman and presented by Braindate. This workshop will be presented in English. This activity allows you to get a POAP! This workshop is fully booked. Use this opportunity to go Braindate about this topic.
13:30
-
14:45

Workshop (75 min)

BDC Square
HOUSING CRISIS AND LABOUR SHORTAGE : COULD THERE BE COMMON SOLUTIONS?
BDC Square
In the context of the housing crisis, the City of Montreal has recently initiated a process with partners in the housing sector to take concrete and rapid action to combat the growing loss of affordability in housing, all in a co-creative approach. Employers, large and small, have a vested interest in being part of the solution. How can they contribute to the solution? What opportunities can they seize that could help them with the labour shortage? Workshop with Rebecca Lazarovic and Martin Alain (City of Montreal), moderated by Marie-Josée Lareau (Humance) and presented by the City of Montreal. This workshop will be presented in French. This workshop is fully booked. Use this opportunity to go Braindate about this topic.
15:30
-
16:45

Workshop (75 min)

BDC Square
HEAD, HEART, HANDS: DESIGNING COMMUNITIES OF CARE
BDC Square
In this workshop, you will explore the intersection of community, care and connection. At its heart is a 75-minute experience for strangers to get to know each other in more meaningful ways through art and dialogue. Workshop with Mark Magellan (kyu, former IDEO), presented by kyu. This workshop will be presented in English.
09:00
-
10:15

Workshop (75 min)

BDC Square
FROM LONELINESS TO CONNECTION: A RENEWAL
BDC Square
Technology is often viewed as a solution to combat loneliness. In a world where we’re more connected to our friends and peers through technology than ever before, we are still struggling with the challenges of loneliness and feelings of isolation. This generative workshop will focus on how we can explore new ways to create stronger social connections, both with and without technology. Workshop with John Breen (kyu), moderated by Ez Bridgman and presented by kyu. This workshop will be presented in English.
11:00
-
12:15

Workshop (75 min)

BDC Square
COLLECTIVE RITUALS IN THE WORKPLACE: A NEW KEY TO RECONNECTING
BDC Square
How can we reconnect, find meaning and strengthen commitment at work in this period of great change? In this workshop, we’ll explore the world of rituals and symbols through an immersive experience. This experience will initiate a thought process on the impact of symbolic gestures in the workplace and will allow us to study their effect on the creation of a sustainable and committed community. Workshop with Violaine Camal and Gaëtan Havart (Galena in Aurum), moderated by Joëlle Parent (Two Steps Out). This workshop will be presented in French.
13:30
-
14:45

Workshop (75 min)

BDC Square
TOMORROW’S DOWNTOWN IS IN YOUR HANDS
BDC Square
The COVID-19 pandemic has turned the world as we knew it upside down. Cities are no exception, as remote working has greatly changed the number of people who frequent downtown Montreal. Seizing the opportunity to rethink this space and this living environment, the City of Montréal will launch its new 2030 Downtown Strategy in the fall. On the eve of its launch, come help shape the future of downtown, one collaboration at a time. Workshop with Claire Aubert and Stéphanie Lapierre (City of Montreal), moderated by Joëlle Parent (Two Steps Out) and presented by the City of Montreal. This workshop will be presented in French.
15:30
-
16:45

Workshop (75 min)

BDC Square
DIVERSITY, EQUITY AND INCLUSION: WHERE DO WE GO FROM HERE?
BDC Square
This workshop will focus on the progress businesses have (and have not) made since diversity, equity and inclusion efforts became a focus of global attention in the spring of 2020. Workshop with Justin Roberts (kyu), moderated by Ez Bridgman and presented by kyu. This workshop will be presented in English.
09:00
-
09:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
A BETTER WORLD
3rd floor - Fairmont The Queen Elizabeth
How do we know if an idea is good or bad? Through a collaborative exercise and interactions with an all-powerful artificial intelligence, the A Better World lab explores the limits of innovation and the value of bad ideas in the creative process. Lab designed by Pierre Thirion. This Lab will be presented in English. Presented by Mavrik.
09:00
-
09:45

Lab (45 min)

Esplanade PVM
HOPSCOTCH
Esplanade PVM
CANCELED FOR RAIN. We move through our lives in a kind of unconscious choreography. Hopscotch is a guided lab that will reintroduce you to yourself via the everyday gestures we perform unconsciously. We walk, we jump — get ready to move and to transform your everyday routine into something entirely different. Lab designed by Nicolas-William Tanguay and Laura Perron. Lab conçu par Nicolas-William Tanguay et Laura Perron. This Lab will be presented in French.
09:00
-
12:00

Lab (180 min)

3rd floor - Fairmont The Queen Elizabeth
SLEEPWALKER'S CORRIDOR
3rd floor - Fairmont The Queen Elizabeth
Put your sleepwalker’s shoes on and explore the Fairmont The Queen Elizabeth’s hallways through a short, individual audio experience. This Lab will be presented in French.
09:00
-
09:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TEMPORARY UTOPIA
3rd floor - Fairmont The Queen Elizabeth
Is it possible to build a society that is as efficient as it is sustainable? Temporary Utopia is a playful lab where imagination and negotiation are the tools of collaboration. Get ready to partake in a human-scale puzzle! This Lab will be presented in French. Presented by Collège LaSalle.
09:30
-
10:15

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TRUE NATURE
3rd floor - Fairmont The Queen Elizabeth
What does your relationship with nature look like? The True Nature lab offers an introspective and bodily experience that will highlight the ways in which you can achieve a form of balance. Lab designed by Cath Laporte. This Lab will be presented in French.
10:00
-
10:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
A BETTER WORLD
3rd floor - Fairmont The Queen Elizabeth
How do we know if an idea is good or bad? Through a collaborative exercise and interactions with an all-powerful artificial intelligence, the A Better World lab explores the limits of innovation and the value of bad ideas in the creative process. This Lab will be presented in French. Lab designed by Pierre Thirion. Presented by Mavrik.
10:00
-
10:45

Lab (45 min)

Esplanade PVM
HOPSCOTCH
Esplanade PVM
CANCELED FOR RAIN. We move through our lives in a kind of unconscious choreography. Hopscotch is a guided lab that will reintroduce you to yourself via the everyday gestures we perform unconsciously. We walk, we jump — get ready to move and to transform your everyday routine into something entirely different. Lab designed by Nicolas-William Tanguay and Laura Perron. This Lab will be presented in French.
10:00
-
10:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TEMPORARY UTOPIA
3rd floor - Fairmont The Queen Elizabeth
Is it possible to build a society that is as efficient as it is sustainable? Temporary Utopia is a playful lab where imagination and negotiation are the tools of collaboration. Get ready to partake in a human-scale puzzle! This Lab will be presented in English. Presented by Collège LaSalle.
10:30
-
11:15

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TRUE NATURE
3rd floor - Fairmont The Queen Elizabeth
What does your relationship with nature look like? The True Nature lab offers an introspective and bodily experience that will highlight the ways in which you can achieve a form of balance. Lab designed by Cath Laporte. This Lab will be presented in English.
10:30
-
11:30

Lab (60 min)

3rd floor - Fairmont The Queen Elizabeth
SOCIAL DISCOURSE
3rd floor - Fairmont The Queen Elizabeth
Society has changed so much these past three years that everyone has questions — we’re just not sure if we’re allowed to ask them. Social Discourse is a 1-hour lab designed by WeDoSomething.org to empower us with skills to contribute to a less polarized and divided society. This Lab will be presented in English.
11:00
-
11:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
A BETTER WORLD
3rd floor - Fairmont The Queen Elizabeth
Comment savoir si une idée est bonne ou mauvaise? À travers un exercice collaboratif et des interactions avec une intelligence artificielle toute-puissante, le Lab « Un meilleur monde » explore les limites de l’innovation et la valeur des mauvaises idées dans le processus créatif. Lab conçu par Pierre Thirion. This Lab will be presented in English. Presented by Mavrik.
11:00
-
11:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TEMPORARY UTOPIA
3rd floor - Fairmont The Queen Elizabeth
Is it possible to build a society that is as efficient as it is sustainable? Temporary Utopia is a playful lab where imagination and negotiation are the tools of collaboration. Get ready to partake in a human-scale puzzle! This Lab will be presented in French. Presented by Collège LaSalle.
12:00
-
18:00

Lab (360 min)

3rd floor - Fairmont The Queen Elizabeth
SLEEPWALKER'S CORRIDOR
3rd floor - Fairmont The Queen Elizabeth
Put your sleepwalker’s shoes on and explore the Fairmont The Queen Elizabeth’s hallways through a short, individual audio experience. This Lab will be presented in French.
12:15
-
18:15

Lab (360 min)

3rd floor - Fairmont The Queen Elizabeth
SLEEPWALKER'S CORRIDOR
3rd floor - Fairmont The Queen Elizabeth
Put your sleepwalker’s shoes on and explore the Fairmont The Queen Elizabeth’s hallways through a short, individual audio experience. This Lab will be presented in French.
13:00
-
13:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TEMPORARY UTOPIA
3rd floor - Fairmont The Queen Elizabeth
Is it possible to build a society that is as efficient as it is sustainable? Temporary Utopia is a playful lab where imagination and negotiation are the tools of collaboration. Get ready to partake in a human-scale puzzle! This Lab will be presented in French. Presented by Collège LaSalle.
13:00
-
13:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
A BETTER WORLD
3rd floor - Fairmont The Queen Elizabeth
How do we know if an idea is good or bad? Through a collaborative exercise and interactions with an all-powerful artificial intelligence, the A Better World lab explores the limits of innovation and the value of bad ideas in the creative process. Lab designed by Pierre Thirion. This Lab will be presented in French. Presented by Mavrik.
13:30
-
14:15

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TRUE NATURE
3rd floor - Fairmont The Queen Elizabeth
What does your relationship with nature look like? The True Nature lab offers an introspective and bodily experience that will highlight the ways in which you can achieve a form of balance. Lab designed by Cath Laporte. This Lab will be presented in French.
14:00
-
15:00

Lab (60 min)

3rd floor - Fairmont The Queen Elizabeth
SOCIAL DISCOURSE
3rd floor - Fairmont The Queen Elizabeth
Society has changed so much these past three years that everyone has questions — we’re just not sure if we’re allowed to ask them. Social Discourse is a 1-hour lab designed by WeDoSomething.org to empower us with skills to contribute to a less polarized and divided society. This Lab will be presented in French.
14:00
-
14:45

Lab (45 min)

Esplanade PVM
HOPSCOTCH
Esplanade PVM
CANCELED FOR RAIN. We move through our lives in a kind of unconscious choreography. Hopscotch is a guided lab that will reintroduce you to yourself via the everyday gestures we perform unconsciously. We walk, we jump — get ready to move and to transform your everyday routine into something entirely different. Lab designed by Nicolas-William Tanguay and Laura Perron. This Lab will be presented in English.
14:00
-
14:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
A BETTER WORLD
3rd floor - Fairmont The Queen Elizabeth
How do we know if an idea is good or bad? Through a collaborative exercise and interactions with an all-powerful artificial intelligence, the A Better World lab explores the limits of innovation and the value of bad ideas in the creative process. Lab designed by Pierre Thirion. This Lab will be presented in English. Presented by Mavrik.
14:30
-
15:15

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TRUE NATURE
3rd floor - Fairmont The Queen Elizabeth
What does your relationship with nature look like? The True Nature lab offers an introspective and bodily experience that will highlight the ways in which you can achieve a form of balance. Lab designed by Cath Laporte. This Lab will be presented in English.
15:00
-
15:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
A BETTER WORLD
3rd floor - Fairmont The Queen Elizabeth
How do we know if an idea is good or bad? Through a collaborative exercise and interactions with an all-powerful artificial intelligence, the A Better World lab explores the limits of innovation and the value of bad ideas in the creative process. Presented by Mavrik. Lab designed by Pierre Thirion. This Lab will be presented in French.
15:00
-
15:45

Lab (45 min)

Esplanade PVM
HOPSCOTCH
Esplanade PVM
CANCELED FOR RAIN. We move through our lives in a kind of unconscious choreography. Hopscotch is a guided lab that will reintroduce you to yourself via the everyday gestures we perform unconsciously. We walk, we jump — get ready to move and to transform your everyday routine into something entirely different. Lab designed by Nicolas-William Tanguay and Laura Perron. This Lab will be presented in French.
15:00
-
15:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TEMPORARY UTOPIA
3rd floor - Fairmont The Queen Elizabeth
Is it possible to build a society that is as efficient as it is sustainable? Temporary Utopia is a playful lab where imagination and negotiation are the tools of collaboration. Get ready to partake in a human-scale puzzle! This Lab will be presented in French. Presented by Collège LaSalle.
15:30
-
16:30

Lab (60 min)

3rd floor - Fairmont The Queen Elizabeth
SOCIAL DISCOURSE
3rd floor - Fairmont The Queen Elizabeth
Society has changed so much these past three years that everyone has questions — we’re just not sure if we’re allowed to ask them. Social Discourse is a 1-hour lab designed by WeDoSomething.org to empower us with skills to contribute to a less polarized and divided society. This Lab will be presented in English.
15:30
-
16:15

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TRUE NATURE
3rd floor - Fairmont The Queen Elizabeth
What does your relationship with nature look like? The True Nature lab offers an introspective and bodily experience that will highlight the ways in which you can achieve a form of balance. Lab designed by Cath Laporte. This Lab will be presented in French.
16:00
-
16:45

Lab (45 min)

Esplanade PVM
HOPSCOTCH
Esplanade PVM
CANCELED FOR RAIN. We move through our lives in a kind of unconscious choreography. Hopscotch is a guided lab that will reintroduce you to yourself via the everyday gestures we perform unconsciously. We walk, we jump — get ready to move and to transform your everyday routine into something entirely different. Lab designed by Nicolas-William Tanguay and Laura Perron. This Lab will be presented in English.
16:00
-
16:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TEMPORARY UTOPIA
3rd floor - Fairmont The Queen Elizabeth
Is it possible to build a society that is as efficient as it is sustainable? Temporary Utopia is a playful lab where imagination and negotiation are the tools of collaboration. Get ready to partake in a human-scale puzzle! This Lab will be presented in English. Presented by Collège LaSalle.
16:00
-
16:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
A BETTER WORLD
3rd floor - Fairmont The Queen Elizabeth
How do we know if an idea is good or bad? Through a collaborative exercise and interactions with an all-powerful artificial intelligence, the A Better World lab explores the limits of innovation and the value of bad ideas in the creative process. Lab designed by Pierre Thirion. This Lab will be presented in English. Presented by Mavrik.
09:00
-
10:00

Lab (60 min)

3rd floor - Fairmont The Queen Elizabeth
SOCIAL DISCOURSE
3rd floor - Fairmont The Queen Elizabeth
Society has changed so much these past three years that everyone has questions — we’re just not sure if we’re allowed to ask them. Social Discourse is a 1-hour lab designed by WeDoSomething.org to empower us with skills to contribute to a less polarized and divided society. This Lab will be presented in English.
09:00
-
12:00

Lab (180 min)

3rd floor - Fairmont The Queen Elizabeth
SLEEPWALKER'S CORRIDOR
3rd floor - Fairmont The Queen Elizabeth
Put your sleepwalker’s shoes on and explore the Fairmont The Queen Elizabeth’s hallways through a short, individual audio experience. This Lab will be presented in French and in English.
09:30
-
10:15

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TRUE NATURE
3rd floor - Fairmont The Queen Elizabeth
What does your relationship with nature look like? The True Nature lab offers an introspective and bodily experience that will highlight the ways in which you can achieve a form of balance. Lab designed by Cath Laporte. This Lab will be presented in French.
10:00
-
10:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TEMPORARY UTOPIA
3rd floor - Fairmont The Queen Elizabeth
Is it possible to build a society that is as efficient as it is sustainable? Temporary Utopia is a playful lab where imagination and negotiation are the tools of collaboration. Get ready to partake in a human-scale puzzle! This Lab will be presented in French. Presented by Collège LaSalle.
10:00
-
10:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
A BETTER WORLD
3rd floor - Fairmont The Queen Elizabeth
How do we know if an idea is good or bad? Through a collaborative exercise and interactions with an all-powerful artificial intelligence, the A Better World lab explores the limits of innovation and the value of bad ideas in the creative process. Lab designed by Pierre Thirion. This Lab will be presented in French. Presented by Mavrik.
10:00
-
10:45

Lab (45 min)

Esplanade PVM
HOPSCOTCH
Esplanade PVM
CANCELED FOR RAIN. We move through our lives in a kind of unconscious choreography. Hopscotch is a guided lab that will reintroduce you to yourself via the everyday gestures we perform unconsciously. We walk, we jump — get ready to move and to transform your everyday routine into something entirely different. Lab designed by Nicolas-William Tanguay and Laura Perron. This Lab will be presented in French.
10:30
-
11:15

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TRUE NATURE
3rd floor - Fairmont The Queen Elizabeth
What does your relationship with nature look like? The True Nature lab offers an introspective and bodily experience that will highlight the ways in which you can achieve a form of balance. Lab designed by Cath Laporte. This Lab will be presented in English.
10:30
-
11:30

Lab (60 min)

3rd floor - Fairmont The Queen Elizabeth
SOCIAL DISCOURSE
3rd floor - Fairmont The Queen Elizabeth
Society has changed so much these past three years that everyone has questions — we’re just not sure if we’re allowed to ask them. Social Discourse is a 1-hour lab designed by WeDoSomething.org to empower us with skills to contribute to a less polarized and divided society. This Lab will be presented in French.
11:00
-
11:45

Lab (45 min)

Esplanade PVM
HOPSCOTCH
Esplanade PVM
CANCELED FOR RAIN. We move through our lives in a kind of unconscious choreography. Hopscotch is a guided lab that will reintroduce you to yourself via the everyday gestures we perform unconsciously. We walk, we jump — get ready to move and to transform your everyday routine into something entirely different. Lab designed by Nicolas-William Tanguay and Laura Perron. This Lab will be presented in English.
11:00
-
11:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
A BETTER WORLD
3rd floor - Fairmont The Queen Elizabeth
How do we know if an idea is good or bad? Through a collaborative exercise and interactions with an all-powerful artificial intelligence, the A Better World lab explores the limits of innovation and the value of bad ideas in the creative process. Presented by Mavrik. Lab designed by Pierre Thirion. This Lab will be presented in English.
11:00
-
11:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TEMPORARY UTOPIA
3rd floor - Fairmont The Queen Elizabeth
Is it possible to build a society that is as efficient as it is sustainable? Temporary Utopia is a playful lab where imagination and negotiation are the tools of collaboration. Get ready to partake in a human-scale puzzle! This Lab will be presented in French. Presented by Collège LaSalle.
12:00
-
18:00

Lab (360 min)

3rd floor - Fairmont The Queen Elizabeth
SLEEPWALKER'S CORRIDOR
3rd floor - Fairmont The Queen Elizabeth
Put your sleepwalker’s shoes on and explore the Fairmont The Queen Elizabeth’s hallways through a short, individual audio experience. This Lab will be presented in French and in English.
12:15
-
18:15

Lab (360 min)

3rd floor - Fairmont The Queen Elizabeth
SLEEPWALKER'S CORRIDOR
3rd floor - Fairmont The Queen Elizabeth
Put your sleepwalker’s shoes on and explore the Fairmont The Queen Elizabeth’s hallways through a short, individual audio experience. This Lab will be presented in French and in English.
13:00
-
13:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TEMPORARY UTOPIA
3rd floor - Fairmont The Queen Elizabeth
Is it possible to build a society that is as efficient as it is sustainable? Temporary Utopia is a playful lab where imagination and negotiation are the tools of collaboration. Get ready to partake in a human-scale puzzle! This Lab will be presented in French. Presented by Collège LaSalle.
13:00
-
13:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
A BETTER WORLD
3rd floor - Fairmont The Queen Elizabeth
How do we know if an idea is good or bad? Through a collaborative exercise and interactions with an all-powerful artificial intelligence, the A Better World lab explores the limits of innovation and the value of bad ideas in the creative process. Lab designed by Pierre Thirion. This Lab will be presented in French. Presented by Mavrik.
13:30
-
14:15

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TRUE NATURE
3rd floor - Fairmont The Queen Elizabeth
What does your relationship with nature look like? The True Nature lab offers an introspective and bodily experience that will highlight the ways in which you can achieve a form of balance. Lab designed by Cath Laporte. This Lab will be presented in French.
14:00
-
14:45

Lab (45 min)

Esplanade PVM
HOPSCOTCH
Esplanade PVM
We move through our lives in a kind of unconscious choreography. Hopscotch is a guided lab that will reintroduce you to yourself via the everyday gestures we perform unconsciously. We walk, we jump — get ready to move and to transform your everyday routine into something entirely different. Lab designed by Nicolas-William Tanguay and Laura Perron. This Lab will be presented in French.
14:00
-
14:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TEMPORARY UTOPIA
3rd floor - Fairmont The Queen Elizabeth
Is it possible to build a society that is as efficient as it is sustainable? Temporary Utopia is a playful lab where imagination and negotiation are the tools of collaboration. Get ready to partake in a human-scale puzzle! This Lab will be presented in English. Presented by Collège LaSalle.
14:00
-
15:00

Lab (60 min)

Esplanade PVM
SOCIAL DISCOURSE
Esplanade PVM
Society has changed so much these past three years that everyone has questions — we’re just not sure if we’re allowed to ask them. Social Discourse is a 1-hour lab designed by WeDoSomething.org to empower us with skills to contribute to a less polarized and divided society. This Lab will be presented in English.
14:00
-
14:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
A BETTER WORLD
3rd floor - Fairmont The Queen Elizabeth
How do we know if an idea is good or bad? Through a collaborative exercise and interactions with an all-powerful artificial intelligence, the A Better World lab explores the limits of innovation and the value of bad ideas in the creative process. Lab designed by Pierre Thirion. This Lab will be presented in English. Presented by Mavrik.
14:30
-
15:15

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TRUE NATURE
3rd floor - Fairmont The Queen Elizabeth
What does your relationship with nature look like? The True Nature lab offers an introspective and bodily experience that will highlight the ways in which you can achieve a form of balance. Lab designed by Cath Laporte. This Lab will be presented in English.
15:00
-
15:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
A BETTER WORLD
3rd floor - Fairmont The Queen Elizabeth
How do we know if an idea is good or bad? Through a collaborative exercise and interactions with an all-powerful artificial intelligence, the A Better World lab explores the limits of innovation and the value of bad ideas in the creative process. Lab designed by Pierre Thirion. This Lab will be presented in French. Presented by Mavrik.
15:00
-
15:45

Lab (45 min)

Esplanade PVM
HOPSCOTCH
Esplanade PVM
We move through our lives in a kind of unconscious choreography. Hopscotch is a guided lab that will reintroduce you to yourself via the everyday gestures we perform unconsciously. We walk, we jump — get ready to move and to transform your everyday routine into something entirely different. Lab designed by Nicolas-William Tanguay and Laura Perron. This Lab will be presented in English.
15:00
-
15:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TEMPORARY UTOPIA
3rd floor - Fairmont The Queen Elizabeth
Is it possible to build a society that is as efficient as it is sustainable? Temporary Utopia is a playful lab where imagination and negotiation are the tools of collaboration. Get ready to partake in a human-scale puzzle! This Lab will be presented in French. Presented by Collège LaSalle.
15:30
-
16:15

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TRUE NATURE
3rd floor - Fairmont The Queen Elizabeth
What does your relationship with nature look like? The True Nature lab offers an introspective and bodily experience that will highlight the ways in which you can achieve a form of balance. Lab designed by Cath Laporte. This Lab will be presented in French.
15:30
-
16:30

Lab (60 min)

Esplanade PVM
SOCIAL DISCOURSE
Esplanade PVM
Society has changed so much these past three years that everyone has questions — we’re just not sure if we’re allowed to ask them. Social Discourse is a 1-hour lab designed by WeDoSomething.org to empower us with skills to contribute to a less polarized and divided society. This Lab will be presented in French.
16:00
-
16:45

Lab (45 min)

Esplanade PVM
HOPSCOTCH
Esplanade PVM
CANCELED FOR RAIN. We move through our lives in a kind of unconscious choreography. Hopscotch is a guided lab that will reintroduce you to yourself via the everyday gestures we perform unconsciously. We walk, we jump — get ready to move and to transform your everyday routine into something entirely different. Lab designed by Nicolas-William Tanguay and Laura Perron. This Lab will be presented in French.
16:00
-
16:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
A BETTER WORLD
3rd floor - Fairmont The Queen Elizabeth
How do we know if an idea is good or bad? Through a collaborative exercise and interactions with an all-powerful artificial intelligence, the A Better World lab explores the limits of innovation and the value of bad ideas in the creative process. Lab designed by Pierre Thirion. This Lab will be presented in English. Presented by Mavrik.
16:00
-
16:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TEMPORARY UTOPIA
3rd floor - Fairmont The Queen Elizabeth
Is it possible to build a society that is as efficient as it is sustainable? Temporary Utopia is a playful lab where imagination and negotiation are the tools of collaboration. Get ready to partake in a human-scale puzzle! This Lab will be presented in English. Presented by Collège LaSalle.
09:00
-
09:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
A BETTER WORLD
3rd floor - Fairmont The Queen Elizabeth
How do we know if an idea is good or bad? Through a collaborative exercise and interactions with an all-powerful artificial intelligence, the A Better World lab explores the limits of innovation and the value of bad ideas in the creative process. Lab designed by Pierre Thirion. This Lab will be presented in French. Presented by Mavrik.
09:00
-
09:45

Lab (45 min)

Esplanade PVM
HOPSCOTCH
Esplanade PVM
We move through our lives in a kind of unconscious choreography. Hopscotch is a guided lab that will reintroduce you to yourself via the everyday gestures we perform unconsciously. We walk, we jump — get ready to move and to transform your everyday routine into something entirely different. Lab designed by Nicolas-William Tanguay and Laura Perron. This Lab will be presented in French.
09:00
-
10:00

Lab (60 min)

Esplanade PVM
SOCIAL DISCOURSE
Esplanade PVM
Society has changed so much these past three years that everyone has questions — we’re just not sure if we’re allowed to ask them. Social Discourse is a 1-hour lab designed by WeDoSomething.org to empower us with skills to contribute to a less polarized and divided society. This Lab will be presented in French.
09:00
-
09:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TEMPORARY UTOPIA
3rd floor - Fairmont The Queen Elizabeth
Is it possible to build a society that is as efficient as it is sustainable? Temporary Utopia is a playful lab where imagination and negotiation are the tools of collaboration. Get ready to partake in a human-scale puzzle! This Lab will be presented in French. Presented by Collège LaSalle.
09:30
-
10:15

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TRUE NATURE
3rd floor - Fairmont The Queen Elizabeth
What does your relationship with nature look like? The True Nature lab offers an introspective and bodily experience that will highlight the ways in which you can achieve a form of balance. Lab designed by Cath Laporte. This Lab will be presented in French.
10:00
-
10:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TEMPORARY UTOPIA
3rd floor - Fairmont The Queen Elizabeth
Is it possible to build a society that is as efficient as it is sustainable? Temporary Utopia is a playful lab where imagination and negotiation are the tools of collaboration. Get ready to partake in a human-scale puzzle! This Lab will be presented in English. Presented by Collège LaSalle.
10:00
-
10:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
A BETTER WORLD
3rd floor - Fairmont The Queen Elizabeth
How do we know if an idea is good or bad? Through a collaborative exercise and interactions with an all-powerful artificial intelligence, the A Better World lab explores the limits of innovation and the value of bad ideas in the creative process. Lab designed by Pierre Thirion. This Lab will be presented in French. Presented by Mavrik.
10:00
-
10:45

Lab (45 min)

Esplanade PVM
HOPSCOTCH
Esplanade PVM
We move through our lives in a kind of unconscious choreography. Hopscotch is a guided lab that will reintroduce you to yourself via the everyday gestures we perform unconsciously. We walk, we jump — get ready to move and to transform your everyday routine into something entirely different. Lab designed by Nicolas-William Tanguay and Laura Perron. This Lab will be presented in French.
10:30
-
11:15

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TRUE NATURE
3rd floor - Fairmont The Queen Elizabeth
What does your relationship with nature look like? The True Nature lab offers an introspective and bodily experience that will highlight the ways in which you can achieve a form of balance. Lab designed by Cath Laporte. This Lab will be presented in English.
10:30
-
11:30

Lab (60 min)

Esplanade PVM
SOCIAL DISCOURSE
Esplanade PVM
Society has changed so much these past three years that everyone has questions — we’re just not sure if we’re allowed to ask them. Social Discourse is a 1-hour lab designed by WeDoSomething.org to empower us with skills to contribute to a less polarized and divided society. This Lab will be presented in English.
11:00
-
11:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
A BETTER WORLD
3rd floor - Fairmont The Queen Elizabeth
How do we know if an idea is good or bad? Through a collaborative exercise and interactions with an all-powerful artificial intelligence, the A Better World lab explores the limits of innovation and the value of bad ideas in the creative process. Lab designed by Pierre Thirion. This Lab will be presented in English. Presented by Mavrik.
11:00
-
11:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TEMPORARY UTOPIA
3rd floor - Fairmont The Queen Elizabeth
Is it possible to build a society that is as efficient as it is sustainable? Temporary Utopia is a playful lab where imagination and negotiation are the tools of collaboration. Get ready to partake in a human-scale puzzle! This Lab will be presented in French. Presented by Collège LaSalle.
11:00
-
11:45

Lab (45 min)

Esplanade PVM
HOPSCOTCH
Esplanade PVM
We move through our lives in a kind of unconscious choreography. Hopscotch is a guided lab that will reintroduce you to yourself via the everyday gestures we perform unconsciously. We walk, we jump — get ready to move and to transform your everyday routine into something entirely different. Lab designed by Nicolas-William Tanguay and Laura Perron. This Lab will be presented in English.
12:00
-
18:00

Lab (360 min)

3rd floor - Fairmont The Queen Elizabeth
SLEEPWALKER'S CORRIDOR
3rd floor - Fairmont The Queen Elizabeth
Put your sleepwalker’s shoes on and explore the Fairmont The Queen Elizabeth’s hallways through a short, individual audio experience. This Lab will be presented in French.
12:15
-
18:15

Lab (360 min)

3rd floor - Fairmont The Queen Elizabeth
SLEEPWALKER'S CORRIDOR
3rd floor - Fairmont The Queen Elizabeth
Put your sleepwalker’s shoes on and explore the Fairmont The Queen Elizabeth’s hallways through a short, individual audio experience. This Lab will be presented in French.
13:00
-
13:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
A BETTER WORLD
3rd floor - Fairmont The Queen Elizabeth
How do we know if an idea is good or bad? Through a collaborative exercise and interactions with an all-powerful artificial intelligence, the A Better World lab explores the limits of innovation and the value of bad ideas in the creative process. This Lab will be presented in French. Presented by Mavrik. Lab designed by Pierre Thirion.
13:00
-
13:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TEMPORARY UTOPIA
3rd floor - Fairmont The Queen Elizabeth
Is it possible to build a society that is as efficient as it is sustainable? Temporary Utopia is a playful lab where imagination and negotiation are the tools of collaboration. Get ready to partake in a human-scale puzzle! This Lab will be presented in French. Presented by Collège LaSalle.
14:00
-
14:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TEMPORARY UTOPIA
3rd floor - Fairmont The Queen Elizabeth
Is it possible to build a society that is as efficient as it is sustainable? Temporary Utopia is a playful lab where imagination and negotiation are the tools of collaboration. Get ready to partake in a human-scale puzzle! This Lab will be presented in English. Presented by Collège LaSalle.
14:00
-
14:45

Lab (45 min)

Esplanade PVM
HOPSCOTCH
Esplanade PVM
We move through our lives in a kind of unconscious choreography. Hopscotch is a guided lab that will reintroduce you to yourself via the everyday gestures we perform unconsciously. We walk, we jump — get ready to move and to transform your everyday routine into something entirely different. Lab designed by Nicolas-William Tanguay and Laura Perron. Ce Lab sera présenté en français.
14:00
-
15:00

Lab (60 min)

Esplanade PVM
SOCIAL DISCOURSE
Esplanade PVM
Society has changed so much these past three years that everyone has questions — we’re just not sure if we’re allowed to ask them. Social Discourse is a 1-hour lab designed by WeDoSomething.org to empower us with skills to contribute to a less polarized and divided society. This Lab will be presented in French.
14:00
-
14:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
A BETTER WORLD
3rd floor - Fairmont The Queen Elizabeth
How do we know if an idea is good or bad? Through a collaborative exercise and interactions with an all-powerful artificial intelligence, the A Better World lab explores the limits of innovation and the value of bad ideas in the creative process. Lab designed by Pierre Thirion. This Lab will be presented in English. Presented by Mavrik.
14:30
-
15:15

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TRUE NATURE
3rd floor - Fairmont The Queen Elizabeth
What does your relationship with nature look like? The True Nature lab offers an introspective and bodily experience that will highlight the ways in which you can achieve a form of balance. Lab designed by Cath Laporte. This Lab will be presented in English.
15:00
-
15:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
A BETTER WORLD
3rd floor - Fairmont The Queen Elizabeth
How do we know if an idea is good or bad? Through a collaborative exercise and interactions with an all-powerful artificial intelligence, the A Better World lab explores the limits of innovation and the value of bad ideas in the creative process. Lab designed by Pierre Thirion. This Lab will be presented in French. Presented by Mavrik.
15:00
-
15:45

Lab (45 min)

Esplanade PVM
HOPSCOTCH
Esplanade PVM
We move through our lives in a kind of unconscious choreography. Hopscotch is a guided lab that will reintroduce you to yourself via the everyday gestures we perform unconsciously. We walk, we jump — get ready to move and to transform your everyday routine into something entirely different. Lab designed by Nicolas-William Tanguay and Laura Perron. This Lab will be presented in English.
15:00
-
15:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TEMPORARY UTOPIA
3rd floor - Fairmont The Queen Elizabeth
Is it possible to build a society that is as efficient as it is sustainable? Temporary Utopia is a playful lab where imagination and negotiation are the tools of collaboration. Get ready to partake in a human-scale puzzle! This Lab will be presented in French. Presented by Collège LaSalle.
15:30
-
16:30

Lab (60 min)

Esplanade PVM
SOCIAL DISCOURSE
Esplanade PVM
Society has changed so much these past three years that everyone has questions — we’re just not sure if we’re allowed to ask them. Social Discourse is a 1-hour lab designed by WeDoSomething.org to empower us with skills to contribute to a less polarized and divided society. This Lab will be presented in English.
15:30
-
16:15

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TRUE NATURE
3rd floor - Fairmont The Queen Elizabeth
What does your relationship with nature look like? The True Nature lab offers an introspective and bodily experience that will highlight the ways in which you can achieve a form of balance. Lab designed by Cath Laporte. This Lab will be presented in French.
16:00
-
16:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
A BETTER WORLD
3rd floor - Fairmont The Queen Elizabeth
How do we know if an idea is good or bad? Through a collaborative exercise and interactions with an all-powerful artificial intelligence, the A Better World lab explores the limits of innovation and the value of bad ideas in the creative process. Lab designed by Pierre Thirion. This Lab will be presented in English. Presented by Mavrik.
16:00
-
16:45

Lab (45 min)

Esplanade PVM
HOPSCOTCH
Esplanade PVM
We move through our lives in a kind of unconscious choreography. Hopscotch is a guided lab that will reintroduce you to yourself via the everyday gestures we perform unconsciously. We walk, we jump — get ready to move and to transform your everyday routine into something entirely different. Lab designed by Nicolas-William Tanguay and Laura Perron. This Lab will be presented in English.
16:00
-
16:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TEMPORARY UTOPIA
3rd floor - Fairmont The Queen Elizabeth
Is it possible to build a society that is as efficient as it is sustainable? Temporary Utopia is a playful lab where imagination and negotiation are the tools of collaboration. Get ready to partake in a human-scale puzzle! This Lab will be presented in French. Presented by Collège LaSalle.
10:00
-
16:30

Speed-Coaching (390 min)

Esplanade PVM
CADILLAC SPEED-COACHING SESSIONS
Esplanade PVM
Participants climb into a Cadillac for a 30-minute, one-on-one professional speed-coaching session with a top-level, bilingual coach. It’s time to thrive. In case if rain, the meeting point will be in front of Sid Lee’s offices, 1 PVM.
10:00
-
16:30

Speed-Coaching (390 min)

Esplanade PVM
CADILLAC SPEED-COACHING SESSIONS
Esplanade PVM
Participants climb into a Cadillac for a 30-minute, one-on-one professional speed-coaching session with a top-level, bilingual coach. It’s time to thrive. In case if rain, the meeting point will be in front of Sid Lee’s offices, 1 PVM.
10:00
-
16:30

Speed-Coaching (390 min)

Esplanade PVM
CADILLAC SPEED-COACHING SESSIONS
Esplanade PVM
Participants climb into a Cadillac for a 30-minute, one-on-one professional speed-coaching session with a top-level, bilingual coach. It’s time to thrive. In case if rain, the meeting point will be in front of Sid Lee’s offices, 1 PVM.
There are no results for this search criteria
There are no results for this search criteria
20:00
-
02:00

Closing cocktail (360 min)

Cathcart
CLOSING COCKTAIL OF C2MTL22
Cathcart
The C2MTL22 closing cocktail, produced by Air Commune, will take place at Le Cathcart from 8 pm - 2 am and feature local artists: 8:00 pm -10:00 pm DJ Lu B 10:00 pm -12:00 am Charles Cozy 12:00 am- 2:00 am A$h Banks Please plan to come early with your accreditation as there will be limited seating!
09:00
-
09:20

Aquarium (20 min)

Esplanade PVM
C2 MONTRÉAL 2022 OPENING
Esplanade PVM
Catherine Verdon-Diamond welcomes Claudine Bronfman and Jacques-André Dupont to the Aquarium for the launch of the 11th edition of C2 Montréal. Join us at Esplanade PVM or on our social networks to watch the live webcast. This aquarium will be presented in French. Places are limited. The Aquarium is also broadcast on C2 Montréal’s Twitter and Facebook accounts. NO SEATS GUARANTEED.
10:50
-
11:20

Aquarium (30 min)

Esplanade PVM
HOW TO FOSTER EMPLOYEE WELL-BEING BY CREATING A CULTURE OF LEARNING?
Esplanade PVM
Annie Demelt chats with Christine Renaud, President and CEO of e180, who has made well-being in the workplace her main battle. She shares practical advice and action plans for integrating learning into daily organisational rituals. This aquarium will be presented in English. Places are limited. The Aquarium is also broadcast on C2 Montréal’s Twitter and Facebook accounts. NO SEATS GUARANTEED.
14:00
-
14:30

Aquarium (30 min)

Esplanade PVM
THE NOUVEAU CENTRE PROJECT
Esplanade PVM
Have you heard about the Nouveau Centre project that is breathing new life into the city? To find out more, hear Annie Demelt’s interview with Sylvain Fortier, Chief Investment and Innovation Officer at Ivanhoé Cambridge. This aquarium will be presented in French. The Aquarium is broadcast on C2 Montréal’s Twitter and Facebook accounts.
09:45
-
10:15

Aquarium (30 min)

Esplanade PVM
MONTREAL, LEADER IN THE DATA CENTER MARKET. WHAT ARE THE SECRETS OF QUEBEC COMPANIES?
Esplanade PVM
Have you ever wondered why Montréal is at the forefront of the data centre market? So have we! Bahador Zabihiyan, Head of Public Relations and Marketing at Enovum Data Center answers Arman Afkhami's questions. This aquarium will be presented in French. The Aquarium is broadcast on C2 Montréal’s Twitter and Facebook accounts.
13:35
-
14:05

Aquarium (30 min)

Esplanade PVM
FIRST WOMEN-OWNED COMPANY TO BRING THEIR BUSINESS IN THE METAVERSE
Esplanade PVM
What if the next female revolution was taking place in the metaverse? Ronda Carnegie, Chief Innovation Officer at The Female Quotient, talks about their latest acquisition in Web3 and their goals with this entry into the virtual world. This aquarium will be presented in English. The Aquarium is broadcast on C2 Montréal’s Twitter and Facebook accounts.
14:00
-
14:30

Aquarium (30 min)

Suite Imagine - Fairmont The Queen Elizabeth
CARING FOR YOUR MENTAL HEALTH
Suite Imagine - Fairmont The Queen Elizabeth
Grammy Award-winning singer, actress, author and podcast host, Michelle Williams, is an acclaimed mental health advocate. As one of the first celebrities to speak openly about their experience with depression, in this fireside chat, Williams will speak about her own mental health journey as well as how to support those who are struggling mentally. This aquarium will be presented in English. The Aquarium is broadcast on C2 Montréal’s Twitter and Facebook accounts.
15:15
-
15:45

Aquarium (30 min)

Suite Imagine - Fairmont The Queen Elizabeth
NAOMI CAMPBELL’S INFLUENCE OVER THE PAST FOUR DECADES
Suite Imagine - Fairmont The Queen Elizabeth
The very definition of “iconic,” during this fireside chat Naomi Campbell will share unique insights drawn from her decades-long career as a model, philanthropist, actress and businesswoman. This aquarium will be presented in English. The Aquarium is broadcast on C2 Montréal’s Twitter and Facebook accounts.
16:00
-
16:30

Aquarium (30 min)

Esplanade PVM
HOW CAN NFTS BE USED FOR MARKETING?
Esplanade PVM
As president of Vayner3, Avery Akkineni is a leader in the emerging NFT space. She breaks down the NFT market, Web3, and the ongoing opportunity for consumers and brands to participate in this fast-moving space. This aquarium will be presented in English. The Aquarium is broadcast on C2 Montréal’s Twitter and Facebook accounts.
09:00
-
09:30

Aquarium (30 min)

Esplanade PVM
NFTS, A TOOL FOR DIGITAL ARTISTS
Esplanade PVM
Yannick Folla, founder of 0x Society, the first physical art gallery for NFTs in Montréal, welcomes artists Alexy Préfontaine and Malaa Vidaa for a conversation about crypto art. This aquarium will be presented in French. Places are limited. The Aquarium is also broadcast on C2 Montréal’s Twitter and Facebook accounts. NO SEATS GUARANTEED.
09:50
-
10:20

Aquarium (30 min)

Esplanade PVM
HOW CAN TENNIS CONTINUE TO ADVANCE GENDER EQUALITY?
Esplanade PVM
Canadian tennis player Rebecca Marino talks about gender equity between tournaments. This aquarium will be presented in English. Places are limited. The Aquarium is also broadcast on C2 Montréal’s Twitter and Facebook accounts. NO SEATS GUARANTEED.
10:45
-
11:15

Aquarium (30 min)

Esplanade PVM
TIKTOK: A TOOL TO OVERCOME THE LABOUR SHORTAGE IN QUEBEC?
Esplanade PVM
Alexandre Turcotte meets Pierre-Olivier Cyr of Clan Panneton, a boss who wants to do things differently and who has decided to use TikTok for his recruitment campaigns. This aquarium will be presented in French. Places are limited. The Aquarium is also broadcast on C2 Montréal’s Twitter and Facebook accounts. NO SEATS GUARANTEED.
11:30
-
12:00

Aquarium (30 min)

Esplanade PVM
BATTLE OF THE SEXES: A HISTORY OF SOCIAL CHANGE
Esplanade PVM
Billie Jean King shares with Valerie-Micaela Bain deep insights taken from The Battle of the Sexes. This aquarium will be presented in English. Places are limited. The Aquarium is also broadcast on C2 Montréal’s Twitter and Facebook accounts. NO SEATS GUARANTEED.
14:00
-
14:30

Aquarium (30 min)

Esplanade PVM
WOMEN IN TECHNOLOGY
Esplanade PVM
Isabelle Hudon chats with two female entrepreneurs who work in the technology industry. This aquarium will be presented in French. Places are limited. The Aquarium is also broadcast on C2 Montréal’s Twitter and Facebook accounts. NO SEATS GUARANTEED.
09:00
-
10:00

C2 Experience (60 min)

Musée d’art contemporain de Montréal @ PVM
Mika Rottenberg Exhibition - Exclusive access to the MAC
Musée d’art contemporain de Montréal @ PVM
From 9 am to 5 pm, upon presentation of your C2 badge, the MAC is open free of charge. This exhibition will bring together video works, installations, and sculptures by artist Mika Rottenberg (born in Argentina; lives and works in New York). Three video installations, NoNoseKnows (2015), Cosmic Generator (2017) and Spaghetti Blockchain (2019) form the core of the exhibition, along with unusual sculptural objects that resonate with these videos.
10:00
-
11:00

C2 Experience (60 min)

Musée d’art contemporain de Montréal @ PVM
Mika Rottenberg Exhibition - Exclusive access to the MAC
Musée d’art contemporain de Montréal @ PVM
From 9 am to 5 pm, upon presentation of your C2 badge, the MAC is open free of charge. This exhibition will bring together video works, installations, and sculptures by artist Mika Rottenberg (born in Argentina; lives and works in New York). Three video installations, NoNoseKnows (2015), Cosmic Generator (2017) and Spaghetti Blockchain (2019) form the core of the exhibition, along with unusual sculptural objects that resonate with these videos.
11:00
-
12:00

C2 Experience (60 min)

Musée d’art contemporain de Montréal @ PVM
Mika Rottenberg Exhibition - Exclusive access to the MAC
Musée d’art contemporain de Montréal @ PVM
From 9 am to 5 pm, upon presentation of your C2 badge, the MAC is open free of charge. This exhibition will bring together video works, installations, and sculptures by artist Mika Rottenberg (born in Argentina; lives and works in New York). Three video installations, NoNoseKnows (2015), Cosmic Generator (2017) and Spaghetti Blockchain (2019) form the core of the exhibition, along with unusual sculptural objects that resonate with these videos.
12:00
-
13:00

C2 Experience (60 min)

Musée d’art contemporain de Montréal @ PVM
Mika Rottenberg Exhibition - Exclusive access to the MAC.
Musée d’art contemporain de Montréal @ PVM
From 9 am to 5 pm, upon presentation of your C2 badge, the MAC is open free of charge. This exhibition will bring together video works, installations, and sculptures by artist Mika Rottenberg (born in Argentina; lives and works in New York). Three video installations, NoNoseKnows (2015), Cosmic Generator (2017) and Spaghetti Blockchain (2019) form the core of the exhibition, along with unusual sculptural objects that resonate with these videos.
13:00
-
14:00

C2 Experience (60 min)

Musée d’art contemporain de Montréal @ PVM
Mika Rottenberg Exhibition - Exclusive access to the MAC.
Musée d’art contemporain de Montréal @ PVM
From 9 am to 5 pm, upon presentation of your C2 badge, the MAC is open free of charge. This exhibition will bring together video works, installations, and sculptures by artist Mika Rottenberg (born in Argentina; lives and works in New York). Three video installations, NoNoseKnows (2015), Cosmic Generator (2017) and Spaghetti Blockchain (2019) form the core of the exhibition, along with unusual sculptural objects that resonate with these videos.
14:00
-
15:00

C2 Experience (60 min)

Musée d’art contemporain de Montréal @ PVM
Mika Rottenberg Exhibition - Exclusive access to the MAC
Musée d’art contemporain de Montréal @ PVM
From 9 am to 5 pm, upon presentation of your C2 badge, the MAC is open free of charge. This exhibition will bring together video works, installations, and sculptures by artist Mika Rottenberg (born in Argentina; lives and works in New York). Three video installations, NoNoseKnows (2015), Cosmic Generator (2017) and Spaghetti Blockchain (2019) form the core of the exhibition, along with unusual sculptural objects that resonate with these videos.
15:00
-
16:00

C2 Experience (60 min)

Musée d’art contemporain de Montréal @ PVM
Mika Rottenberg Exhibition - Exclusive access to the MAC
Musée d’art contemporain de Montréal @ PVM
From 9 am to 5 pm, upon presentation of your C2 badge, the MAC is open free of charge. This exhibition will bring together video works, installations, and sculptures by artist Mika Rottenberg (born in Argentina; lives and works in New York). Three video installations, NoNoseKnows (2015), Cosmic Generator (2017) and Spaghetti Blockchain (2019) form the core of the exhibition, along with unusual sculptural objects that resonate with these videos.
16:00
-
17:00

C2 Experience (60 min)

Musée d’art contemporain de Montréal @ PVM
Mika Rottenberg Exhibition - Exclusive access to the MAC
Musée d’art contemporain de Montréal @ PVM
From 9 am to 5 pm, upon presentation of your C2 badge, the MAC is open free of charge. This exhibition will bring together video works, installations, and sculptures by artist Mika Rottenberg (born in Argentina; lives and works in New York). Three video installations, NoNoseKnows (2015), Cosmic Generator (2017) and Spaghetti Blockchain (2019) form the core of the exhibition, along with unusual sculptural objects that resonate with these videos.
There are no results for this search criteria
There are no results for this search criteria
09:00
-
09:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
A BETTER WORLD
3rd floor - Fairmont The Queen Elizabeth
How do we know if an idea is good or bad? Through a collaborative exercise and interactions with an all-powerful artificial intelligence, the A Better World lab explores the limits of innovation and the value of bad ideas in the creative process. Lab designed by Pierre Thirion. This Lab will be presented in English. Presented by Mavrik.
09:00
-
09:45

Lab (45 min)

Esplanade PVM
HOPSCOTCH
Esplanade PVM
CANCELED FOR RAIN. We move through our lives in a kind of unconscious choreography. Hopscotch is a guided lab that will reintroduce you to yourself via the everyday gestures we perform unconsciously. We walk, we jump — get ready to move and to transform your everyday routine into something entirely different. Lab designed by Nicolas-William Tanguay and Laura Perron. Lab conçu par Nicolas-William Tanguay et Laura Perron. This Lab will be presented in French.
09:00
-
10:00

C2 Experience (60 min)

Musée d’art contemporain de Montréal @ PVM
Mika Rottenberg Exhibition - Exclusive access to the MAC
Musée d’art contemporain de Montréal @ PVM
From 9 am to 5 pm, upon presentation of your C2 badge, the MAC is open free of charge. This exhibition will bring together video works, installations, and sculptures by artist Mika Rottenberg (born in Argentina; lives and works in New York). Three video installations, NoNoseKnows (2015), Cosmic Generator (2017) and Spaghetti Blockchain (2019) form the core of the exhibition, along with unusual sculptural objects that resonate with these videos.
09:00
-
09:20

Aquarium (20 min)

Esplanade PVM
C2 MONTRÉAL 2022 OPENING
Esplanade PVM
Catherine Verdon-Diamond welcomes Claudine Bronfman and Jacques-André Dupont to the Aquarium for the launch of the 11th edition of C2 Montréal. Join us at Esplanade PVM or on our social networks to watch the live webcast. This aquarium will be presented in French. Places are limited. The Aquarium is also broadcast on C2 Montréal’s Twitter and Facebook accounts. NO SEATS GUARANTEED.
09:00
-
12:00

Lab (180 min)

3rd floor - Fairmont The Queen Elizabeth
SLEEPWALKER'S CORRIDOR
3rd floor - Fairmont The Queen Elizabeth
Put your sleepwalker’s shoes on and explore the Fairmont The Queen Elizabeth’s hallways through a short, individual audio experience. This Lab will be presented in French.
09:00
-
09:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TEMPORARY UTOPIA
3rd floor - Fairmont The Queen Elizabeth
Is it possible to build a society that is as efficient as it is sustainable? Temporary Utopia is a playful lab where imagination and negotiation are the tools of collaboration. Get ready to partake in a human-scale puzzle! This Lab will be presented in French. Presented by Collège LaSalle.
09:30
-
10:15

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TRUE NATURE
3rd floor - Fairmont The Queen Elizabeth
What does your relationship with nature look like? The True Nature lab offers an introspective and bodily experience that will highlight the ways in which you can achieve a form of balance. Lab designed by Cath Laporte. This Lab will be presented in French.
10:00
-
16:30

Speed-Coaching (390 min)

Esplanade PVM
CADILLAC SPEED-COACHING SESSIONS
Esplanade PVM
Participants climb into a Cadillac for a 30-minute, one-on-one professional speed-coaching session with a top-level, bilingual coach. It’s time to thrive. In case if rain, the meeting point will be in front of Sid Lee’s offices, 1 PVM.
10:00
-
10:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
A BETTER WORLD
3rd floor - Fairmont The Queen Elizabeth
How do we know if an idea is good or bad? Through a collaborative exercise and interactions with an all-powerful artificial intelligence, the A Better World lab explores the limits of innovation and the value of bad ideas in the creative process. This Lab will be presented in French. Lab designed by Pierre Thirion. Presented by Mavrik.
10:00
-
10:45

Lab (45 min)

Esplanade PVM
HOPSCOTCH
Esplanade PVM
CANCELED FOR RAIN. We move through our lives in a kind of unconscious choreography. Hopscotch is a guided lab that will reintroduce you to yourself via the everyday gestures we perform unconsciously. We walk, we jump — get ready to move and to transform your everyday routine into something entirely different. Lab designed by Nicolas-William Tanguay and Laura Perron. This Lab will be presented in French.
10:00
-
11:00

Conference (60 min)

Cabaret Solotech - Fairmont The Queen Elizabeth
INNOVATION NATION
Cabaret Solotech - Fairmont The Queen Elizabeth

David Lee
Chief Creative Officer - Squarespace

Catherine Verdon-Diamond
TV Personality and Radio Host

Two conferences will be presented in this time slot: 1. Canada on the cutting edge of innovation A fireside chat with Minister Pascale St-Onge (Government of Canada), moderated by Michel Leblanc. Conference presented by the Government of Canada. This conference will be presented in French and in English.
2. Why creativity deserves a spot at the grown-ups' table. A fireside chat with David Lee (Squarespace), moderated by Catherine Verdon-Diamond. This conference will be presented in English.
10:00
-
11:00

C2 Experience (60 min)

Musée d’art contemporain de Montréal @ PVM
Mika Rottenberg Exhibition - Exclusive access to the MAC
Musée d’art contemporain de Montréal @ PVM
From 9 am to 5 pm, upon presentation of your C2 badge, the MAC is open free of charge. This exhibition will bring together video works, installations, and sculptures by artist Mika Rottenberg (born in Argentina; lives and works in New York). Three video installations, NoNoseKnows (2015), Cosmic Generator (2017) and Spaghetti Blockchain (2019) form the core of the exhibition, along with unusual sculptural objects that resonate with these videos.
10:00
-
10:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TEMPORARY UTOPIA
3rd floor - Fairmont The Queen Elizabeth
Is it possible to build a society that is as efficient as it is sustainable? Temporary Utopia is a playful lab where imagination and negotiation are the tools of collaboration. Get ready to partake in a human-scale puzzle! This Lab will be presented in English. Presented by Collège LaSalle.
10:30
-
11:15

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TRUE NATURE
3rd floor - Fairmont The Queen Elizabeth
What does your relationship with nature look like? The True Nature lab offers an introspective and bodily experience that will highlight the ways in which you can achieve a form of balance. Lab designed by Cath Laporte. This Lab will be presented in English.
10:30
-
11:30

Lab (60 min)

3rd floor - Fairmont The Queen Elizabeth
SOCIAL DISCOURSE
3rd floor - Fairmont The Queen Elizabeth
Society has changed so much these past three years that everyone has questions — we’re just not sure if we’re allowed to ask them. Social Discourse is a 1-hour lab designed by WeDoSomething.org to empower us with skills to contribute to a less polarized and divided society. This Lab will be presented in English.
10:50
-
11:20

Aquarium (30 min)

Esplanade PVM
HOW TO FOSTER EMPLOYEE WELL-BEING BY CREATING A CULTURE OF LEARNING?
Esplanade PVM
Annie Demelt chats with Christine Renaud, President and CEO of e180, who has made well-being in the workplace her main battle. She shares practical advice and action plans for integrating learning into daily organisational rituals. This aquarium will be presented in English. Places are limited. The Aquarium is also broadcast on C2 Montréal’s Twitter and Facebook accounts. NO SEATS GUARANTEED.
11:00
-
11:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
A BETTER WORLD
3rd floor - Fairmont The Queen Elizabeth
Comment savoir si une idée est bonne ou mauvaise? À travers un exercice collaboratif et des interactions avec une intelligence artificielle toute-puissante, le Lab « Un meilleur monde » explore les limites de l’innovation et la valeur des mauvaises idées dans le processus créatif. Lab conçu par Pierre Thirion. This Lab will be presented in English. Presented by Mavrik.
11:00
-
12:15

Workshop (75 min)

BDC Square
SOCIO-ECOLOGICAL EMERGENCY: CAN ADVERTISING SAVE THE WORLD?
BDC Square
Our communications industry is contributing to environmental degradation and social division. It’s up to us to do something about it, so find out how we can make a difference in this workshop, which will also feature an exclusive announcement. Workshop with Valérie Vedrines (Masse Critique), moderated by Julien Galtier (Masse Critique). This workshop will be presented in French. This workshop is fully booked. Use this opportunity to go Braindate about this topic.
11:00
-
12:00

C2 Experience (60 min)

Musée d’art contemporain de Montréal @ PVM
Mika Rottenberg Exhibition - Exclusive access to the MAC
Musée d’art contemporain de Montréal @ PVM
From 9 am to 5 pm, upon presentation of your C2 badge, the MAC is open free of charge. This exhibition will bring together video works, installations, and sculptures by artist Mika Rottenberg (born in Argentina; lives and works in New York). Three video installations, NoNoseKnows (2015), Cosmic Generator (2017) and Spaghetti Blockchain (2019) form the core of the exhibition, along with unusual sculptural objects that resonate with these videos.
11:00
-
11:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TEMPORARY UTOPIA
3rd floor - Fairmont The Queen Elizabeth
Is it possible to build a society that is as efficient as it is sustainable? Temporary Utopia is a playful lab where imagination and negotiation are the tools of collaboration. Get ready to partake in a human-scale puzzle! This Lab will be presented in French. Presented by Collège LaSalle.
12:00
-
18:00

Lab (360 min)

3rd floor - Fairmont The Queen Elizabeth
SLEEPWALKER'S CORRIDOR
3rd floor - Fairmont The Queen Elizabeth
Put your sleepwalker’s shoes on and explore the Fairmont The Queen Elizabeth’s hallways through a short, individual audio experience. This Lab will be presented in French.
12:00
-
13:00

Conference (60 min)

Cabaret Solotech - Fairmont The Queen Elizabeth
LOCAL TALENT, GLOBAL INFLUENCE
Cabaret Solotech - Fairmont The Queen Elizabeth

Eugénie Lépine-Blondeau
Host and Columnist - Radio-Canada

Yannick Nézet-Séguin
Artistic Director and Principal Conductor - Orchestre Métropolitain

Two conferences will be presented in this time slot: 1. Perfect harmony: How to lead a team like a maestro. A fireside chat with Yannick Nézet-Séguin (Orchestre Métropolitain), moderated by Eugénie Lépine-Blondeau. This conference will be presented in French.
2. Behind the scenes: designing special effects for Hollywood’s biggest productions. Conversation with Jordan Soles (Rodeo FX), moderated by Eugénie Lépine-Blondeau. This conference will be presented in English. This activity allows you to get a POAP!
12:00
-
13:00

C2 Experience (60 min)

Musée d’art contemporain de Montréal @ PVM
Mika Rottenberg Exhibition - Exclusive access to the MAC.
Musée d’art contemporain de Montréal @ PVM
From 9 am to 5 pm, upon presentation of your C2 badge, the MAC is open free of charge. This exhibition will bring together video works, installations, and sculptures by artist Mika Rottenberg (born in Argentina; lives and works in New York). Three video installations, NoNoseKnows (2015), Cosmic Generator (2017) and Spaghetti Blockchain (2019) form the core of the exhibition, along with unusual sculptural objects that resonate with these videos.
12:15
-
18:15

Lab (360 min)

3rd floor - Fairmont The Queen Elizabeth
SLEEPWALKER'S CORRIDOR
3rd floor - Fairmont The Queen Elizabeth
Put your sleepwalker’s shoes on and explore the Fairmont The Queen Elizabeth’s hallways through a short, individual audio experience. This Lab will be presented in French.
13:00
-
13:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TEMPORARY UTOPIA
3rd floor - Fairmont The Queen Elizabeth
Is it possible to build a society that is as efficient as it is sustainable? Temporary Utopia is a playful lab where imagination and negotiation are the tools of collaboration. Get ready to partake in a human-scale puzzle! This Lab will be presented in French. Presented by Collège LaSalle.
13:00
-
13:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
A BETTER WORLD
3rd floor - Fairmont The Queen Elizabeth
How do we know if an idea is good or bad? Through a collaborative exercise and interactions with an all-powerful artificial intelligence, the A Better World lab explores the limits of innovation and the value of bad ideas in the creative process. Lab designed by Pierre Thirion. This Lab will be presented in French. Presented by Mavrik.
13:00
-
14:00

C2 Experience (60 min)

Musée d’art contemporain de Montréal @ PVM
Mika Rottenberg Exhibition - Exclusive access to the MAC.
Musée d’art contemporain de Montréal @ PVM
From 9 am to 5 pm, upon presentation of your C2 badge, the MAC is open free of charge. This exhibition will bring together video works, installations, and sculptures by artist Mika Rottenberg (born in Argentina; lives and works in New York). Three video installations, NoNoseKnows (2015), Cosmic Generator (2017) and Spaghetti Blockchain (2019) form the core of the exhibition, along with unusual sculptural objects that resonate with these videos.
13:30
-
14:15

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TRUE NATURE
3rd floor - Fairmont The Queen Elizabeth
What does your relationship with nature look like? The True Nature lab offers an introspective and bodily experience that will highlight the ways in which you can achieve a form of balance. Lab designed by Cath Laporte. This Lab will be presented in French.
13:30
-
14:45

Workshop (75 min)

BDC Square
HYPERCONNECTIVITY: EQUIP YOURSELF TO PRESERVE YOURSELF
BDC Square
This workshop will give you the tools to learn how to recognize the consequences of hyperconnectivity and how to navigate the digital world in a balanced way. Workshop with Garance Fielding Philippe (Le bec), facilitated by Ez Bridgman. This workshop will be presented in French. This workshop is fully booked. Use this opportunity to go Braindate about this topic.
14:00
-
15:00

C2 Experience (60 min)

Musée d’art contemporain de Montréal @ PVM
Mika Rottenberg Exhibition - Exclusive access to the MAC
Musée d’art contemporain de Montréal @ PVM
From 9 am to 5 pm, upon presentation of your C2 badge, the MAC is open free of charge. This exhibition will bring together video works, installations, and sculptures by artist Mika Rottenberg (born in Argentina; lives and works in New York). Three video installations, NoNoseKnows (2015), Cosmic Generator (2017) and Spaghetti Blockchain (2019) form the core of the exhibition, along with unusual sculptural objects that resonate with these videos.
14:00
-
14:30

Aquarium (30 min)

Esplanade PVM
THE NOUVEAU CENTRE PROJECT
Esplanade PVM
Have you heard about the Nouveau Centre project that is breathing new life into the city? To find out more, hear Annie Demelt’s interview with Sylvain Fortier, Chief Investment and Innovation Officer at Ivanhoé Cambridge. This aquarium will be presented in French. The Aquarium is broadcast on C2 Montréal’s Twitter and Facebook accounts.
14:00
-
15:00

Lab (60 min)

3rd floor - Fairmont The Queen Elizabeth
SOCIAL DISCOURSE
3rd floor - Fairmont The Queen Elizabeth
Society has changed so much these past three years that everyone has questions — we’re just not sure if we’re allowed to ask them. Social Discourse is a 1-hour lab designed by WeDoSomething.org to empower us with skills to contribute to a less polarized and divided society. This Lab will be presented in French.
14:00
-
14:45

Lab (45 min)

Esplanade PVM
HOPSCOTCH
Esplanade PVM
CANCELED FOR RAIN. We move through our lives in a kind of unconscious choreography. Hopscotch is a guided lab that will reintroduce you to yourself via the everyday gestures we perform unconsciously. We walk, we jump — get ready to move and to transform your everyday routine into something entirely different. Lab designed by Nicolas-William Tanguay and Laura Perron. This Lab will be presented in English.
14:00
-
14:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
A BETTER WORLD
3rd floor - Fairmont The Queen Elizabeth
How do we know if an idea is good or bad? Through a collaborative exercise and interactions with an all-powerful artificial intelligence, the A Better World lab explores the limits of innovation and the value of bad ideas in the creative process. Lab designed by Pierre Thirion. This Lab will be presented in English. Presented by Mavrik.
14:00
-
15:00

Masterclass (60 min)

Cabaret Solotech - Fairmont The Queen Elizabeth
FOCUS ON YOUTH: RETHINKING LABOUR SHORTAGES
Cabaret Solotech - Fairmont The Queen Elizabeth

Guy Cormier
President and CEO - Desjardins Group

The labour shortage: a good thing? Social, political and economic changes to come with youth in leadership positions. Masterclass with Guy Cormier (Desjardins Group), moderated by Vanessa Cherenfant. Presented by Desjardins Group. This masterclass will be presented in French.
14:30
-
15:15

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TRUE NATURE
3rd floor - Fairmont The Queen Elizabeth
What does your relationship with nature look like? The True Nature lab offers an introspective and bodily experience that will highlight the ways in which you can achieve a form of balance. Lab designed by Cath Laporte. This Lab will be presented in English.
15:00
-
16:00

C2 Experience (60 min)

Musée d’art contemporain de Montréal @ PVM
Mika Rottenberg Exhibition - Exclusive access to the MAC
Musée d’art contemporain de Montréal @ PVM
From 9 am to 5 pm, upon presentation of your C2 badge, the MAC is open free of charge. This exhibition will bring together video works, installations, and sculptures by artist Mika Rottenberg (born in Argentina; lives and works in New York). Three video installations, NoNoseKnows (2015), Cosmic Generator (2017) and Spaghetti Blockchain (2019) form the core of the exhibition, along with unusual sculptural objects that resonate with these videos.
15:00
-
15:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
A BETTER WORLD
3rd floor - Fairmont The Queen Elizabeth
How do we know if an idea is good or bad? Through a collaborative exercise and interactions with an all-powerful artificial intelligence, the A Better World lab explores the limits of innovation and the value of bad ideas in the creative process. Presented by Mavrik. Lab designed by Pierre Thirion. This Lab will be presented in French.
15:00
-
15:45

Lab (45 min)

Esplanade PVM
HOPSCOTCH
Esplanade PVM
CANCELED FOR RAIN. We move through our lives in a kind of unconscious choreography. Hopscotch is a guided lab that will reintroduce you to yourself via the everyday gestures we perform unconsciously. We walk, we jump — get ready to move and to transform your everyday routine into something entirely different. Lab designed by Nicolas-William Tanguay and Laura Perron. This Lab will be presented in French.
15:00
-
15:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TEMPORARY UTOPIA
3rd floor - Fairmont The Queen Elizabeth
Is it possible to build a society that is as efficient as it is sustainable? Temporary Utopia is a playful lab where imagination and negotiation are the tools of collaboration. Get ready to partake in a human-scale puzzle! This Lab will be presented in French. Presented by Collège LaSalle.
15:30
-
16:30

Lab (60 min)

3rd floor - Fairmont The Queen Elizabeth
SOCIAL DISCOURSE
3rd floor - Fairmont The Queen Elizabeth
Society has changed so much these past three years that everyone has questions — we’re just not sure if we’re allowed to ask them. Social Discourse is a 1-hour lab designed by WeDoSomething.org to empower us with skills to contribute to a less polarized and divided society. This Lab will be presented in English.
15:30
-
17:30

Workshop (120 min)

BDC Square
IDEATE FOR IMPACT: HOW TO MAKE YOUR BUSINESS AS SUSTAINABLE AS IT IS PROFITABLE
BDC Square
What would you do if you had to make your business as sustainable as it is profitable? This two-hour workshop will challenge participants to collaborate and exchange practical ideas, possible solutions and unexpected approaches. Join us for a combination of networking, ideation and sustainable ambition. Workshop co-hosted by Tanja Dzambazova (IDEO) and Sophie Tarnowska (WeDoSomething), presented by BDC. This workshop will be presented in French and in English. This activity allows you to get a POAP! This workshop is fully booked. Use this opportunity to go Braindate about this topic.
15:30
-
16:15

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TRUE NATURE
3rd floor - Fairmont The Queen Elizabeth
What does your relationship with nature look like? The True Nature lab offers an introspective and bodily experience that will highlight the ways in which you can achieve a form of balance. Lab designed by Cath Laporte. This Lab will be presented in French.
16:00
-
17:00

Masterclass (60 min)

Cabaret Solotech - Fairmont The Queen Elizabeth
EMPLOYEE ONBOARDING: A VISION FOR THE FUTURE
Cabaret Solotech - Fairmont The Queen Elizabeth

Simon De Baene
Co-Founder and CEO - GSoft

Magali Legault
Founder of Magali & Co - Catalyst for Change

The crucial role of managers for onboarding employees in new work models. Masterclass with Simon de Baene (GSoft), moderated by Magali Legault. Presented by GSoft. This masterclass will be presented in French.
16:00
-
16:45

Lab (45 min)

Esplanade PVM
HOPSCOTCH
Esplanade PVM
CANCELED FOR RAIN. We move through our lives in a kind of unconscious choreography. Hopscotch is a guided lab that will reintroduce you to yourself via the everyday gestures we perform unconsciously. We walk, we jump — get ready to move and to transform your everyday routine into something entirely different. Lab designed by Nicolas-William Tanguay and Laura Perron. This Lab will be presented in English.
16:00
-
16:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TEMPORARY UTOPIA
3rd floor - Fairmont The Queen Elizabeth
Is it possible to build a society that is as efficient as it is sustainable? Temporary Utopia is a playful lab where imagination and negotiation are the tools of collaboration. Get ready to partake in a human-scale puzzle! This Lab will be presented in English. Presented by Collège LaSalle.
16:00
-
16:45

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
A BETTER WORLD
3rd floor - Fairmont The Queen Elizabeth
How do we know if an idea is good or bad? Through a collaborative exercise and interactions with an all-powerful artificial intelligence, the A Better World lab explores the limits of innovation and the value of bad ideas in the creative process. Lab designed by Pierre Thirion. This Lab will be presented in English. Presented by Mavrik.
16:00
-
17:00

C2 Experience (60 min)

Musée d’art contemporain de Montréal @ PVM
Mika Rottenberg Exhibition - Exclusive access to the MAC
Musée d’art contemporain de Montréal @ PVM
From 9 am to 5 pm, upon presentation of your C2 badge, the MAC is open free of charge. This exhibition will bring together video works, installations, and sculptures by artist Mika Rottenberg (born in Argentina; lives and works in New York). Three video installations, NoNoseKnows (2015), Cosmic Generator (2017) and Spaghetti Blockchain (2019) form the core of the exhibition, along with unusual sculptural objects that resonate with these videos.
17:00
-
18:00

Conference (60 min)

Esplanade PVM
ARE YOU AN ENTREPRENEUR AT HEART?
Esplanade PVM

Habi Gerba
President and Spokesperson, Junior Chamber of Commerce of Montreal (JCCM) - President, Gazelles

Marie Pier Germain
Vice President Sales and Marketing - Germain Hôtels

Jean-Luc Mongrain
Journalist and Host

Élise Tastet
Founder and CEO - Tastet

Panel with Habi Gerba (JCCM & Gazelles), Marie Pier Germain (Germain Hotels) and Élise Tastet (Tastet), moderated by Jean-Luc Mongrain. This conference will be presented in French. This activity allows you to get a POAP!
09:00
-
10:00

Conference (60 min)

Forum Québec - Fairmont The Queen Elizabeth
CITIES AS INCUBATORS FOR SOCIAL CHANGE
Forum Québec - Fairmont The Queen Elizabeth

Glenn Castanheira
Executive Director - Montréal Centre-Ville

Michael M. Edwards
President and CEO - Chicago Loop Alliance

Valérie Plante
Mayor of Montreal

Two conferences will be presented in this time slot: 1. Address by Mayor Valérie Plante (City of Montréal). Presented by City of Montréal.
2. Investing in vibrant business districts for social growth. Panel with Glenn Castanheira (Montréal Centre-Ville), Michael Edwards (Chicago Loop Alliance), and Pascal Harvey (Sid Lee Architecture), moderated by Anne-Lovely Etienne.This conference will be presented in English.
09:00
-
10:00

Lab (60 min)

3rd floor - Fairmont The Queen Elizabeth
SOCIAL DISCOURSE
3rd floor - Fairmont The Queen Elizabeth
Society has changed so much these past three years that everyone has questions — we’re just not sure if we’re allowed to ask them. Social Discourse is a 1-hour lab designed by WeDoSomething.org to empower us with skills to contribute to a less polarized and divided society. This Lab will be presented in English.
09:00
-
12:00

Lab (180 min)

3rd floor - Fairmont The Queen Elizabeth
SLEEPWALKER'S CORRIDOR
3rd floor - Fairmont The Queen Elizabeth
Put your sleepwalker’s shoes on and explore the Fairmont The Queen Elizabeth’s hallways through a short, individual audio experience. This Lab will be presented in French and in English.
09:30
-
10:15

Lab (45 min)

3rd floor - Fairmont The Queen Elizabeth
TRUE NATURE
3rd floor - Fairmont The Queen Elizabeth
What does your relationship with nature look like? The True Nature lab offers an introspective and bodily experience that will highlight the ways in which you can achieve a form of balance. Lab designed by Cath Laporte. This Lab will be presented in French.
09:45
-
10:15

Aquarium (30 min)

Esplanade PVM
MONTREAL, LEADER IN THE DATA CENTER MARKET. WHAT ARE THE SECRETS OF QUEBEC COMPANIES?